MathSciNet Relay Station
MathSciNet bibliographic data
MR2373323 55P91 (18G55 55P62)
Scull, Laura A model category structure for equivariant algebraic models. Trans. Amer. Math. Soc. 360 (2008), no. 5, 2505–2525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement